# SDR DALA2022062904525

- Difficulty date: June 25, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757
- Aircraft serial: 32981
- Aircraft time: 67,777 hours, 22,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLIMENTAL INFORMATION' SHIP 5802 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:037. CORRECTIVE ACTION: SECURED EXIT SIGN COVER PER B757 AMM 33-24. CK GOOD. (2293462)
